Ask an expert
Question

04 Aug 2008

COMBINATION OF TABS
I AM ON 150MG AZAPRESS AND 5MG PREDNISONE, I DRINK 1CENTRUM(A-Z)TABLET TOGETHER WITH 1 CALCIUM COMPLETE TABLET. I HAVE BEEN ON THIS MEDICATION FOR 7 MONTHS.THIS MEDICATION I TAKE ONCE A DAY.MY JOINTS ARE SORE I WOULD LIKE TO KNOW IF I AM TAKING TOO MUCH VITAMENS/MINERALS.MY HAIR ALSO FELL OUT BUT IT SEEMS TO HAVE STOPPED. WHAT CAN I USE TO LET IT GROW BACK FASTER AND THICKER.
Answer 2,809 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Azapress may have caused the hairloss. Your doctor need to re-evaluate your use of steroids and azathioprine regular to ensure that you are responding
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9444 votes
No
68% - 20057 votes
Vote